MathSciNet Relay Station
MathSciNet bibliographic data
MR2179615 (2006g:42039) 42B35 (46E30)
Deng, Donggao; Duong, Xuan Thinh; Yan, Lixin A characterization of the Morrey-Campanato spaces. Math. Z. 250 (2005), no. 3, 641–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement